Alert archive / Texas / Flash Flood Warnings in 2011

Flash Flood Warning 1, NWS Fort Worth, TX

April 25, 2011Delta County, Lamar County, Texas

NWS Fort Worth, TX issued this flash flood warning at Apr 25, 2011, 1:12 PM CDT for Delta County, Lamar County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 25, 2011, 1:12 PM CDT (18:12 UTC)
Expired
Apr 25, 2011, 3:15 PM CDT
In force
2 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

Counties Delta County, TX, Lamar County, TX

The radar

The Western Arkansas radar (KSRX), 197 km from the middle of the area, began a volume at 18:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 6.2 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2011-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2645 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2011-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 346 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2645 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
564 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
346 m²/s²
0-3 km storm-relative helicity
373 m²/s²
Significant tornado parameter
6.1
Supercell composite
21.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

449 
WGUS54 KFWD 251812
FFWFWD
TXC119-277-252015-
/O.NEW.KFWD.FF.W.0001.110425T1812Z-110425T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
112 PM CDT MON APR 25 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTH CENTRAL DELTA COUNTY IN NORTHEAST TEXAS
  LAMAR COUNTY IN NORTHEAST TEXAS

* UNTIL 315 PM CDT

* AT 112 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 12 
  MILES NORTH OF BLOSSOM TO 13 MILES SOUTH OF BLOSSOM. RADAR 
  INDICATES THAT 1 TO 2 INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER 
  1 TO 2 INCHES WILL BE POSSIBLE THROUGH 315 PM CDT.

* THE STORMS PRODUCING THE HEAVY RAINFALL WILL OTHERWISE REMAIN OVER
  MAINLY RURAL AREAS OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DONT DROWN. IT
ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3356 9532 3344 9583 3379 9578 3388 9541
      3387 9534 3390 9534 3390 9532 3389 9530

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 25, 12:52 PM CDT, 20 minutes earlier.

Area forecast discussion, Apr 25, 12:52 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1252 PM CDT MON APR 25 2011

.AVIATION...
STORMS APPEAR TO BE IN A WEAKENING PERIOD EARLY THIS AFTERNOON BUT
THEY SHOULD PICK BACK UP AS COLD FRONT AND DRY LINE APPROACHES
FROM THE NW AND WEST. FEEL CONFIDENT ABOUT STORMS GOING UP IN VERY
UNSTABLE ENVIRONMENT BUT TIMING WILL BE DIFFICULT DO TO LATE
MORNINGS LINGERING/DEVELOPING CONVECTION. DRY LINE SHOULD SHIFT
WINDS WEST 22-24Z TIME FRAME AND THEN COLD FRONT BRINGS NW FLOW BY
06Z. STORMS SHOULD TAPER OFF AFTER DRY LINE PASSES.

80

&&

.UPDATE...
I AM RAISING THE POPS FOR THE METROPLEX EASTWARD TODAY AND THIS
EVENING...UPDATE OUT SHORTLY. 84

&&

.PREV DISCUSSION... /ISSUED 424 AM CDT MON APR 25 2011/
A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL END FROM WEST TO
EAST THIS MORNING AS ENERGY FROM A SHORT WAVE TROUGH TRANSLATES
ACROSS THE REGION. ISOLATED HAIL AND DOWBURST WINDS WILL BE THE
PRIMARY HAZARDS THIS MORNING. EXPECT A DRY LINE TO MOVE INTO THE
WESTERN COUNTIES OF NORTH TEXAS THIS AFTERNOON WITH MUCH DRIER AND
BREEZY CONDITIONS BEHIND IT. WE DO EXPECT ELEVATED GRASS FIRE
DANGER GENERALLY WEST OF A BOWIE TO HAMILTON LINE. HOWEVER...
GENEROUS RAINFALL IN MANY NORTH TEXAS COUNTIES AND MARGINAL WIND
SPEEDS WILL KEEP FIRE WEATHER CONDITIONS FROM BECOMING CRITICAL
THIS AFTERNOON. WIND SPEEDS EAST OF THE DRY LINE WILL BE A BIT
STRONGER...BUT AFTERNOON RELATIVE HUMIDITIES WILL REMAIN ABOVE 35
PERCENT. EXPECT THUNDERSTORMS TO INITIATE ON THE DRY LINE THIS
AFTERNOON AS ANOTHER SHORT WAVE APPROACHES FROM THE WEST. STORMS
THIS AFTERNOON SHOULD FORM A BIT FURTHER EAST AND AFFECT LOCATIONS
GENERALLY ALONG AND EAST OF THE INTERSTATE 35 CORRIDOR. SEVERE
THUNDERSTORMS WILL BE POSSIBLE AGAIN WITH HAIL..DAMAGING
WIND...AND ISOLATED TORNADOES. THE STORMS WILL END FROM WEST TO
EAST TONIGHT AS THE DRY LINE AND A COLD FRONT MOVE ACROSS THE
REGION. THE COLD FRONT MAY HANG UP IN THE SOUTHEAST ZONES TUESDAY
AND BE A FOCUS FOR ADDITIONAL SHOWERS AND THUNDERSTORMS...BUT IT
APPEARS THAT THE BEST CHANCES WILL BE SOUTHEAST OF THE REGION. A
SECONDARY COLD FRONT WILL MOVE ACROSS THE RED RIVER TUESDAY NIGHT
WHILE ANOTHER TROUGH MOVES QUICKLY ACROSS THE REGION. MOISTURE SHOULD BE
A BIT LIMITED WITH THIS SYSTEM...BUT A FEW STORMS WILL BE POSSIBLE
IN THE NORTH. THERE MAY BE AN ELEVATED FIRE WEATHER THREAT
WEDNESDAY AFTERNOON AS DRY NORTHWEST WINDS INCREASE BEHIND THE
COLD FRONT.

THE WEATHER PATTER LOOKS QUIET FOR THE LATTER HALF OF THE WEEK AS
UPPER LEVEL HIGH PRESSURE BUILDS IN FROM THE WEST. THE RIDGE AXIS
WILL SHIFT EAST OF THE REGION ON SATURDAY AS A TROUGH AND
ASSOCIATED COLD FRONT MOVE ACROSS THE REGION. A FEW THUNDERSTORMS
MAY ACCOMPANY THE COLD FRONT SATURDAY AFTERNOON AND EVENING...ESPECIALLY
IN THE EAST WHERE MOISTURE SHOULD BE MORE ABUNDANT.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  86  56  85  57  76 /  60  40  10  20   5
WACO, TX              88  64  93  57  82 /  40  20  20  20   5
PARIS, TX             79  62  80  55  72 /  60  60  20  40  30
DENTON, TX            84  56  83  53  75 /  50  40  10  20   5
MCKINNEY, TX          82  56  84  55  75 /  60  50  10  30  10
DALLAS, TX            84  58  86  57  77 /  60  50  10  20   5
TERRELL, TX           85  62  84  55  77 /  60  60  20  30  10
CORSICANA, TX         86  70  88  57  80 /  60  50  20  20   5
TEMPLE, TX            89  66  95  58  85 /  30  20  20  20   5
MINERAL WELLS, TX     86  56  88  53  77 /  20  10  10  10   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

80/84
Hazardous weather outlook, Apr 25, 7:49 AM CDT, 5 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
749 AM CDT MON APR 25 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-261215-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
749 AM CDT MON APR 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH
TEXAS TODAY. SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG
A DRY LINE AND COLD FRONT THIS AFTERNOON. THERE IS A SLIGHT RISK
OF SEVERE THUNDERSTORMS ALONG THE I-35 CORRIDOR AND A MODERATE
RISK OF SEVERE THUNDERSTORMS TO THE EAST OF I-35. SEVERE
THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE VERY LARGE
HAIL...DAMAGING WINDS...AND A FEW TORNADOES. AREAS THAT SAW
SOAKING RAINS OVER THE WEEKEND MAY EXPERIENCE NUISANCE PONDING OR
FLASH FLOODING IF SUSTAINED HEAVY RAIN OCCURS AGAIN TODAY.

ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS THE WESTERN
COUNTIES OF NORTH TEXAS THIS AFTERNOON DUE TO DRY AND BREEZY
CONDITIONS. HOWEVER...RECENT RAINFALL SHOULD KEEP CONDITIONS FROM
REACHING CRITICAL LEVELS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THUNDERSTORM CHANCES CONTINUE ACROSS THE SOUTHEAST SECTION OF
NORTH TEXAS TUESDAY AND ACROSS THE NORTHERN AREAS TUESDAY NIGHT
AND WEDNESDAY MORNING. SOME STORMS MAY BECOME SEVERE WITH LARGE
HAIL AND DAMAGING DOWNBURST WINDS.

ELEVATED FIRE WEATHER CONDITIONS ARE LIKELY WEDNESDAY AFTERNOON
ACROSS MOST OF THE REGION.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY ALONG AND EAST OF INTERSTATE 35 THIS
AFTERNOON AND TONIGHT.

92

In the hours before

Special weather statement, Apr 25, 11:42 AM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1142 AM CDT MON APR 25 2011

TXZ103-118-119-251715-
DENTON TX-TARRANT TX-DALLAS TX-
1142 AM CDT MON APR 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN DALLAS COUNTY
  SOUTHEASTERN DENTON COUNTY
  NORTHEASTERN TARRANT COUNTY

AT 1142 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER BEDFORD...MOVING NORTHEAST AT 45 MPH.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT.

LAT...LON 3300 9684 3299 9668 3280 9683 3272 9707
      3273 9736 3296 9733 3320 9684
TIME...MOT...LOC 1642Z 234DEG 39KT 3287 9715

85/NH
Local storm report, Apr 25, 11:44 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1144 AM CDT MON APR 25 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1139 AM     HAIL             TRENTON                 33.43N  96.35W
04/25/2011  E0.88 INCH       FANNIN             TX   TRAINED SPOTTER

            NICKELS REPORTED IN TRENTON
Special weather statement, Apr 25, 12:06 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1206 PM CDT MON APR 25 2011

TXZ119-120-251730-
DALLAS TX-ROCKWALL TX-
1206 PM CDT MON APR 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL DALLAS COUNTY
  ROCKWALL COUNTY

AT 1206 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES NORTHEAST OF MESQUITE...MOVING NORTHEAST
AT 50 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE FATE...HEATH...MESQUITE...
ROCKWALL...ROWLETT...ROYSE CITY AND SUNNYVALE.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT.

LAT...LON 3286 9629 3282 9636 3282 9651 3273 9652
      3270 9658 3284 9670 3299 9649 3298 9629
TIME...MOT...LOC 1706Z 233DEG 44KT 3283 9655

85/NH
Special weather statement, Apr 25, 12:23 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1223 PM CDT MON APR 25 2011

TXZ094-095-104>107-251800-
LAMAR TX-FANNIN TX-DELTA TX-HUNT TX-COLLIN TX-HOPKINS TX-
1223 PM CDT MON APR 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL COLLIN COUNTY
  SOUTHEASTERN FANNIN COUNTY
  HUNT COUNTY
  DELTA COUNTY
  HOPKINS COUNTY
  LAMAR COUNTY

AT 1224 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF
PARIS TO 11 MILES EAST OF ROCKWALL...MOVING EAST AT 60 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE BAILEY...BLOSSOM...CADDO
MILLS...CAMPBELL...CELESTE...COMMERCE...COMO...COOPER...CUMBY...
FARMERSVILLE...GREENVILLE...HONEY GROVE...PARIS...SULPHUR SPRINGS...
WOLFE CITY...WYLIE...COOPER LAKE PARK DOCTORS CREEK AND COOPER LAKE
PARK SOUTH SULPHUR.

NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT MONDAY EVENING FOR
NORTHEASTERN TEXAS.

LAT...LON 3304 9540 3304 9663 3382 9573 3388 9540
      3387 9534 3389 9534 3390 9530 3388 9529
      3386 9529
TIME...MOT...LOC 1724Z 254DEG 52KT 3379 9545 3296 9617
Special weather statement, Apr 25, 12:28 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1228 PM CDT MON APR 25 2011

TXZ121>123-251800-
RAINS TX-VAN ZANDT TX-KAUFMAN TX-
1228 PM CDT MON APR 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN KAUFMAN COUNTY
  RAINS COUNTY
  NORTHWESTERN VAN ZANDT COUNTY

AT 1228 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES WEST OF
TERRELL TO 3 MILES SOUTHEAST OF WILLS POINT...MOVING NORTHEAST AT 50
MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE EAST TAWAKONI...
EDGEWOOD...EMORY...FRUITVALE...TERRELL...WILLS POINT AND LAKE
TAWAKONI STATE PARK.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE
STORMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT.

LAT...LON 3258 9581 3273 9650 3283 9636 3283 9630
      3285 9629 3285 9595 3288 9597 3290 9597
      3299 9593 3299 9567 3296 9565 3277 9563
TIME...MOT...LOC 1728Z 230DEG 43KT 3277 9631 3272 9592
Special weather statement, Apr 25, 12:56 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1256 PM CDT MON APR 25 2011

TXZ091-251830-
MONTAGUE TX-
1256 PM CDT MON APR 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  MONTAGUE COUNTY

AT 1257 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 2 MILES NORTH OF BOWIE...MOVING NORTHEAST AT 40
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BOWIE...NOCONA...ST. JO...
FORESTBURG AND STONEBURG.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT.

LAT...LON 3397 9759 3392 9758 3391 9755 3393 9751
      3390 9747 3353 9748 3348 9787 3363 9798
      3398 9761 3398 9760
TIME...MOT...LOC 1757Z 239DEG 33KT 3360 9782

85/NH

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 7:10 PM CDTSevere Thunderstorm WarningFWDCollin, Cooke, Denton, Grayson, Tarrant50 min
Apr 24, 7:16 PM CDTSpecial Weather StatementFWDDallas29 min
Apr 24, 7:21 PM CDTSevere Thunderstorm WarningFWDEastland, Stephens39 min
Apr 24, 7:30 PM CDTSpecial Weather StatementFWDDallas30 min
Apr 24, 7:43 PM CDTSevere Thunderstorm WarningFWDEastland, Erath, Hood, Palo Pinto, Parker62 min
Apr 24, 7:48 PM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Grayson, Hunt42 min
Apr 24, 8:25 PM CDTSevere Thunderstorm WarningFWDCollin, Delta, Fannin, Hunt, Lamar50 min
Apr 24, 8:43 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Johnson, Parker, Tarrant62 min
Apr 24, 8:44 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland46 min
Apr 24, 8:49 PM CDTSpecial Weather StatementFWDLamar26 min
Apr 24, 9:16 PM CDTSpecial Weather StatementFWDLamar29 min
Apr 24, 9:22 PM CDTTornado WarningFWDComanche, Eastland38 min
Apr 24, 9:34 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Johnson, Tarrant56 min
Apr 24, 9:36 PM CDTAreal Flood AdvisoryFWDLamar3 hr
Apr 24, 9:41 PM CDTSevere Thunderstorm WarningFWDHood, Parker34 min
Apr 24, 9:57 PM CDTSevere Thunderstorm WarningFWDComanche48 min
Apr 24, 10:15 PM CDTSpecial Weather StatementFWDJack, Palo Pinto30 min
Apr 24, 10:22 PM CDTSevere Thunderstorm WarningFWDComanche, Erath38 min
Apr 24, 10:25 PM CDTSevere Thunderstorm WarningFWDComanche50 min
Apr 24, 10:27 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Hunt, Kaufman, Rockwall48 min
Apr 24, 10:31 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Parker59 min
Apr 24, 10:37 PM CDTSpecial Weather StatementFWDJack23 min
Apr 24, 10:57 PM CDTSevere Thunderstorm WarningFWDErath63 min
Apr 24, 11:11 PM CDTSevere Thunderstorm WarningFWDComanche64 min
Apr 24, 11:14 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt61 min
Apr 24, 11:28 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant47 min
Apr 25, 12:09 AM CDTSevere Thunderstorm WarningFWDComanche, Erath, Hamilton51 min
Apr 25, 12:18 AM CDTSpecial Weather StatementFWDYoung27 min
Apr 25, 12:26 AM CDTSevere Thunderstorm WarningFWDYoung49 min
Apr 25, 12:58 AM CDTSevere Thunderstorm WarningFWDHamilton47 min
Apr 25, 1:13 AM CDTSevere Thunderstorm WarningFWDJack, Stephens, Young62 min
Apr 25, 1:56 AM CDTSevere Thunderstorm WarningFWDJack, Montague, Wise64 min
Apr 25, 2:00 AM CDTSpecial Weather StatementFWDComanche30 min
Apr 25, 2:07 AM CDTSpecial Weather StatementFWDParker23 min
Apr 25, 2:23 AM CDTSevere Thunderstorm WarningFWDParker37 min
Apr 25, 2:29 AM CDTSpecial Weather StatementFWDComanche31 min
Apr 25, 2:40 AM CDTSpecial Weather StatementFWDCooke35 min
Apr 25, 2:56 AM CDTSevere Thunderstorm WarningFWDWise49 min
Apr 25, 3:02 AM CDTSpecial Weather StatementFWDTarrant28 min
Apr 25, 3:12 AM CDTSpecial Weather StatementFWDHood33 min
Apr 25, 3:17 AM CDTSpecial Weather StatementFWDGrayson28 min
Apr 25, 3:21 AM CDTSevere Thunderstorm WarningFWDDenton, Tarrant54 min
Apr 25, 4:14 AM CDTSpecial Weather StatementFWDLamar31 min
Apr 25, 4:16 AM CDTSpecial Weather StatementFWDTarrant29 min
Apr 25, 4:20 AM CDTSevere Thunderstorm WarningFWDTarrant55 min
Apr 25, 4:39 AM CDTSpecial Weather StatementFWDJohnson36 min
Apr 25, 4:40 AM CDTSevere Thunderstorm WarningFWDDallas40 min
Apr 25, 5:02 AM CDTSpecial Weather StatementFWDEllis28 min
Apr 25, 5:32 AM CDTSpecial Weather StatementFWDKaufman28 min
Apr 25, 6:08 AM CDTSpecial Weather StatementFWDRains37 min
Apr 25, 10:32 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Kaufman, Rockwall58 min
Apr 25, 10:54 AM CDTSevere Thunderstorm WarningFWDDelta, Lamar66 min
Apr 25, 11:00 AM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Hunt60 min
Apr 25, 11:13 AM CDTSpecial Weather StatementFWDEllis32 min
Apr 25, 11:42 AM CDTSpecial Weather StatementFWDTarrant33 min
Apr 25, 12:06 PM CDTSpecial Weather StatementFWDRockwall24 min
Apr 25, 12:23 PM CDTSpecial Weather StatementFWDDelta, Hopkins, Hunt, Lamar37 min
Apr 25, 12:28 PM CDTSpecial Weather StatementFWDRains32 min
Apr 25, 12:56 PM CDTSpecial Weather StatementFWDMontague34 min
Apr 25, 12:58 PM CDTSevere Thunderstorm WarningFWDHopkins, Hunt, Rains62 min
Apr 25, 1:13 PM CDTSpecial Weather StatementFWDErath32 min
Apr 25, 1:19 PM CDTSevere Thunderstorm WarningFWDErath56 min
Apr 25, 1:25 PM CDTSevere Thunderstorm WarningFWDCooke, Montague65 min
Apr 25, 1:32 PM CDTSpecial Weather StatementFWDLamar28 min
Apr 25, 1:43 PM CDTSpecial Weather StatementFWDFreestone32 min
Apr 25, 1:47 PM CDTSevere Thunderstorm WarningFWDCooke, Montague58 min
Apr 25, 1:48 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Somervell57 min
Apr 25, 1:49 PM CDTSevere Thunderstorm WarningFWDWise56 min
Apr 25, 1:53 PM CDTSevere Thunderstorm WarningFWDAnderson, Freestone, Henderson, Navarro67 min
Apr 25, 1:56 PM CDTTornado WarningFWDErath, Hood, Somervell49 min
Apr 25, 2:06 PM CDTSpecial Weather StatementFWDFreestone24 min
Apr 25, 2:14 PM CDTSpecial Weather StatementFWDVan Zandt31 min
Apr 25, 2:18 PM CDTSevere Thunderstorm WarningFWDFreestone, Limestone42 min
Apr 25, 2:28 PM CDTSevere Thunderstorm WarningFWDDenton62 min
Apr 25, 2:31 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson59 min
Apr 25, 2:38 PM CDTTornado WarningFWDBosque, Hill, Hood, Johnson, Somervell52 min
Apr 25, 2:57 PM CDTSevere Thunderstorm WarningFWDAnderson, Henderson33 min
Apr 25, 3:00 PM CDTSevere Thunderstorm WarningFWDAnderson, Freestone45 min
Apr 25, 3:20 PM CDTTornado WarningFWDAnderson40 min
Apr 25, 3:27 PM CDTTornado WarningFWDBosque, Hill, Johnson, Somervell48 min

Nearby

Flash Flood Warnings in Texas, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.